# SDR FDEA202204010810

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25060
- Aircraft time: 57,596 hours, 29,625 cycles
- System (JASC): 3212 · Emergency Flotation Section
- Part: Skin
- Condition: Delaminated
- Location: Lt Mlg Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR - BODY GEAR AND DOORS - LH MLG DOOR LH  HEAT SHIELD ASSY DELAMINATI  COMPLY WITH E..A. F-3212-T0367771 REV NO.  POS. P1. COMPLIED WITH EA F-3212-T0367771 P1 BY REPAIR ON PN 149N6023-7 HEAT SHIELD   DELAMINATION ON SKIN.
